# SDR ABXA010500

- Difficulty date: September 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- Aircraft time: 84,098 hours, 26,584 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PRESSURIZATION WAS INOPERATIVE AND CABIN PRESSURIZATION COULD NOT BE CONTROLLED MANUALLY WITH ALL BLEEDS ON HIGH AND ALL CTC'S OPERATING.  THE CREW DONNED OXYGEN MASKS AND DESCENDED TO FL 10.  MAINTENANCE INSPECTED AND REMOVED A PIECE OF INSULATION FROM THE RIGHT SAFETY VALVE.  OPERATION CHECKS WERE COMPLETED IAW DC-8 MM, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
